# SDR 2023FA0000203

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Aircraft: N308MR
- Make and model: Cessna 650
- Aircraft serial: 650153
- Aircraft time: 7,708 hours, 5,856 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW ON ROLLOUT FOR TAKE FROM FTW. THE NO TAKE OFF WARNING HORN SOUNDED AND WARNING LIGHT ILLUMINED AND THE FLIGHT CREW ABORTED THE TAKEOFF . THE FLIGHT CREW NOTIFIED THE TOWER WHILE TAXI OFF THE RUNWAY THAT THE NO TAKEOFF WARNING LIGHT AND WARNING CAME ON ROLL OUT AND THEY ELECTED TO ABORT TAKE OFF TO CHECK WHAT CAUSE THE THE WARNING SYSTEM TO ACTIVATED.. WHILE WERE TAXI TO THE FBO THE FLIGHT CREW  NOTICE THE GUST LOCK HANDLE WAS NOT FULLY STOW . THE CREW STOW THE HANDLE FULLY AND WARNING LIGHT WHEN OUT. FLIGHT CREW NOTIFIED MAINTENANCE OF THE ABORT TAKEOFF AND THE GUST LOCK HANDLE WAS NOT FULLY STOWED. MAINTENANCE HAD THE THE CREW PREFORM OPERATIONAL CHECK OF THE AIRCRAFT TAKEOFF WARNING SYSTEM AND FOUND THE SYSTEM WORKING CORRECTLY IN ACCORDANCE WITH CESSNA 650 AMM 31-50-02. THE WARNING TESTED CORRECTLY AND DETERMINE THE CAUSE OF TAKEOFF WARNING SOUNDING OFF ON ROLLOUT WAS AIRCRAFT WAS OF CONFIGURATION FOR TAKEOFF .
